# SDR CA090923003

- Difficulty date: September 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 4,037 hours
- Engine: Lyc IO360L2A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 991059111RX
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ALTERNATOR WOULD NOT HOLD A CHARGE AND NO OUTPUT (TC# 20090923003)
